Translator Disclaimer
June 2014 On the Symmetric and Rees Algebras of Certain Determinantal Ideals
Kosuke FUKUMURO
Tokyo J. Math. 37(1): 257-264 (June 2014). DOI: 10.3836/tjm/1406552444

Abstract

The purpose of this paper is to give elementary proofs to the theorems due to Avramov on certain determinantal ideals of linear type.

Citation

Download Citation

Kosuke FUKUMURO. "On the Symmetric and Rees Algebras of Certain Determinantal Ideals." Tokyo J. Math. 37 (1) 257 - 264, June 2014. https://doi.org/10.3836/tjm/1406552444

Information

Published: June 2014
First available in Project Euclid: 28 July 2014

zbMATH: 1308.13006
MathSciNet: MR3264527
Digital Object Identifier: 10.3836/tjm/1406552444

Subjects:
Primary: 13A30
Secondary: 13C40

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.37 • No. 1 • June 2014
Back to Top